# SDR DALA2022111407331

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 10,452 hours, 4,588 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED (AFTER LANDING) A PLASTIC BURNING SMELL IN THE AFT OF THE AIRCRAFT WHEN PASSING 10,000 FT IN THE DESCENT. SMOKE AND FUMES QUESTIONNAIRE IS FILLED OUT. OPENED #1 & #2 ENG COWLING AND REMOVED PNEUMATIC BLEED DUCT ELBOWS TO INSPECT FOR CONTAMINATION. REINSTALLED ELBOWS AT PRESSURE REGULATING VALVES #1 & #2 ENGS. NO OIL CONTAMINATION FOUND. (REF. A321 AMM 36-11 FOR DUCT INST (398826). FOUND APU COOLING FAN LEAKING INTERNALLY. REMOVED APU COOLING FAN PER A321 AMM 49-52. (812430) RE-INSTALLED ORIG VALVE NIS ATL C/W ECS DECONTAMINATION PER W/C 2100-2005. PER MCC WILL REQ. APU CHANGE. (290536). R/R APU IAW AMDS CARD 4900-9002 (416220). (REF LOG PG 2489109, 9813706)
